# SDR JBXA000263

- Difficulty date: April 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N575ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 6,006 hours, 5,278 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC SYSTEM LOST ALL PRESSURE AND FLUID AT 26,000 FEET.  RETURNED TO RDU.  REMOVED AND REPLACED ALL NR 1 SYSTEM HYDRAULIC FILTERS IAW CRJ AMM 29-11-09, 29-11-40, AND 29-11-46.  REMOVED AND REPLACED NR 1 SYSTEM ENGINE DRIVEN HYDRAULIC PUMP IAW CRJ AMM 29-11-01.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN PUMP PRESSURE LINE IAW CRJ AMM 29-11-52.  REPAIRED NR 1 SYSTEM RETURN LINE IAW CRJ AMM 20-22-00.  PERFORMED OPS AND LEAK TEST OF NR 1 HYDRAULIC SYSTEM IAW CRJ AMM 29-10-00.  ALL OPS AND LEAK CHECK GOOD.
